MENU

You are here

Andrea Sfecci

Export 9 results:
Filters: First Letter Of Title is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fonda A, Klun G, Sfecci A. Non-well-ordered lower and upper solutions for semilinear systems of PDEs. Communications in Contemporary MathematicsCommunications in Contemporary Mathematics [Internet]. 2021 :2150080. Available from: https://doi.org/10.1142/S0219199721500802
Fonda A, Klun G, Sfecci A. Periodic Solutions of Second-Order Differential Equations in Hilbert Spaces. [Internet]. 2021 ;18(5):223. Available from: https://doi.org/10.1007/s00009-021-01857-8
Fonda A, Klun G, Sfecci A. Well-Ordered and Non-Well-Ordered Lower and Upper Solutions for Periodic Planar Systems. Advanced Nonlinear Studies [Internet]. 2021 ;21(2):397 - 419. Available from: https://doi.org/10.1515/ans-2021-2117
Fonda A, Klun G, Sfecci A. Periodic solutions of nearly integrable Hamiltonian systems bifurcating from infinite-dimensional tori. NONLINEAR ANALYSIS [Internet]. 2020 . Available from: https://doi.org/10.1016/j.na.2019.111720
Fonda A, Sfecci A. Periodic bouncing solutions for nonlinear impact oscillators. Advanced Nonlinear Studies. 2013 ;13:179–189.
Fonda A, Sfecci A. A general method for the existence of periodic solutions of differential systems in the plane. Journal of Differential Equations [Internet]. 2012 ;252:1369 - 1391. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003196

Sign in